This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To The Editor

Oxcarbazepine-Induced Reversible Anorgasmia and Ejaculatory Failure: A Case Report

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

To the Editor: Psychotropic drugs are well known to affect sexual functioning1 and may contribute to patient noncompliance. The serotonin reuptake inhibitor antidepressants are particularly known for their effects on orgasm.2 Much less is known about adverse sexual effects of anticonvulsants, although a few case reports suggest that topiramate,3 gabapentin, 4 and carbamazepine5 may cause ejaculatory failure, though these cases are mainly from patient populations with epilepsy.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 11

Quick Links: Depression (MDD) , Sexual Dysfunction

References